# SDR FDEA201306051198

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 42,834 hours, 20,021 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276620000
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A5527600100064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR 2 T/E UPPER SURFACE CORRODED.  REPAIRED THE DAMAGE IAW SRM 55-21-11/201 (C-1) FIG 209.
